MAUDE Adverse Event Report: PHILIPS IMAGE GUIDED THERAPY CORPORATION QUICK-CROSS SUPPORT CATHETER; CATHETER, PERCUTANEOUS

PHILIPS IMAGE GUIDED THERAPY CORPORATION QUICK-CROSS SUPPORT CATHETER; CATHETER, PERCUTANEOUS
Model Number 518-036
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A3b.): patient's gender unk.A5): patient's ethnicity unk.A6): patient's race unk.G2): user facility medsun report (b)(4).H3/h6): the device was not returned, thus no investigation could be completed and the reported failure could not be confirmed.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.
 
Event or Problem Description
A peripheral atherectomy procedure commenced to perform an arteriogram, left lower extremity (lle) angiogram, and stent placement to treat peripheral artery disease (pad) in the left iliac artery (patient has gangrene in her lle).A spectranetics quick-cross support catheter was used to attempt to cross the lesion; however, the quick-cross marker bands became disloged and moved out of place, but remained on the catheter.The surgeon was able to manipulate the marker bands and remove the device.A second quick-cross was used to complete the procedure with no reported patient harm.This event is being reported out of an abundance of caution which captures the quick-cross marker bands that detached but remained on device, potential for harm.
 
Additional Manufacturer Narrative
D9): the quick-cross device was returned to the manufacturer for evaluation 25jun2024.G3): the device evaluation and investigation was completed 27jun2024.H3): visual inspection found all three marker bands present on the device.On the exterior working length, wrinkling between the middle and proximal marker bands, along with a small amount of wear damage, was noted.The proximal marker band was slightly raised and detached, positioned distally to the intended location.The raised band indicated it may have caught on an object; however, no missing material or sharp edges were detected.The distal and middle marker bands were present in the intended location, and the three marker bands did not move freely on the working length.There is no indication of a design or production process related issue.H6): based on device evaluation and investigation, the probably cause of this failure has been determined to be patient condition related.The quick-cross likely caught on a lesion or stent, leading to the damage observed.Type of investigation code 10 replaced (from 4114).Investigation findings code 3243 replaced (from 3221).Investigation conclusions code 50 replaced (from 67).All other codes are applicable as listed in the initial mdr.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.
 
Additional Manufacturer Narrative
G3): on 05jul2024, the manufacturer received fda email correspondence, identifying that the user facility medsun report #3600840000-2024-8068 required population into the h10 field (related report numbers).H10: medsun report number populated.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.

Brand Name
QUICK-CROSS SUPPORT CATHETER
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
PHILIPS IMAGE GUIDED THERAPY CORPORATION
9965 federal drive
colorado springs CO 80921
Manufacturer (Section G)
PHILIPS IMAGE GUIDED THERAPY CORPORATION
9965 federal drive
colorado springs CO 80921
Manufacturer Contact
barbara creel
9965 federal drive
colorado springs, CO 80921
719447-2465
MDR Report Key19562748
Report Number3007284006-2024-00127
Device Sequence Number15328629
Product Code DQY
UDI-Device Identifier00813132029364
UDI-Public(01)00813132029364(11)231205(17)251205(10)F7523M05A
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K033678
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/05/2025
Device Model Number518-036
Device Catalogue Number518-036
Device Lot NumberF7523M05A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2024
Supplement Date Received by Manufacturer06/27/2024
07/05/2024
Initial Report FDA Received Date06/18/2024
Supplement Report FDA Received Date07/05/2024
07/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BOSTON SCIENTIFIC 6F INTRODUCER SHEATH; TERUMO 0.035 GUIDE WIRE
Patient Age73 YR
Patient SexFemale
Patient Weight66 KG